# SDR 97ZZZX3409

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7151M
- Make and model: Cessna 175
- Aircraft serial: 55451
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05131324
- Condition: Failed
- Location: Upper Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OWNER REPORTED THE COWL DID NOT FIT RIGHT.  UPON EXAMINATION, DETERMINED THE RT STRINGER ASSY, ENGINE MOUNT UPPER, HAD FAILED AT THE POINT WHERE THE UPPER RT ENGINE MOUNT BOLT PASSES THROUGH THE MOUNTING BRACKET.  THE FIREWALL ATTACH RIVETS HAD RIPPED OUT FOR ABOUT 3 INCHES IN EACH DIRECTION ALLOWING WEIGHT OF ENGINE TO PULLTHE FIREWALL OUT ABOUT O.50 INCH DISPLACING THE COWL WHICH IS ATTACHED TO THE ENGINE MOUNT.  EXAMINATION OF THE LT STRINGER ASSY, ENG MOUNT UPPER, REVEALED THAT THAT PART HAD CRACKED AND WAS AT NEAR FAILURE.  THE ENGINE MOUNTING WAS VERY NEAR FAILURE.  NEW PARTS WILL BE INSTALLED AND ACFT RETURNED TO SERVICE.
